Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Delirious episodes induced by intravenous administration of clomipramine associated with an acute increase in its plasma concentrations
Autore:
Ueda, N; Yoshimura, R; Eto, S; Terao, T; Nakamura, J;
Indirizzi:
Univ Occupat & Environm Hlth, Sch Med, Dept Psychiat, Fukuoka, Japan Univ Occupat & Environm Hlth Fukuoka Japan ept Psychiat, Fukuoka, Japan Univ Occupat & Environm Hlth, Sch Med, Dept Hosp Pharm, Fukuoka, Japan Univ Occupat & Environm Hlth Fukuoka Japan t Hosp Pharm, Fukuoka, Japan
Titolo Testata:
PSYCHIATRY AND CLINICAL NEUROSCIENCES
fascicolo: 6, volume: 54, anno: 2000,
pagine: 669 - 672
SICI:
1323-1316(200012)54:6<669:DEIBIA>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Soggetto:
SILENT CEREBRAL INFARCTION; MAJOR DEPRESSION; DOUBLE-BLIND; ADVERSE REACTIONS; PATIENT;
Keywords:
clomipramine; delirium; desmethylclomipramine; plasma levels;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
18
Recensione:
Indirizzi per estratti:
Indirizzo: Yoshimura, R Univ Occupat & Environm Hlth, Sch Med, Dept Psychiat, Yahatanishi Ku, 1-1 Iseigaoka, Kitakyushu, Fukuoka 8078555, Japan Univ Occupat & Environm Hlth 1-1 Iseigaoka Kitakyushu Fukuoka Japan 8078555
Citazione:
N. Ueda et al., "Delirious episodes induced by intravenous administration of clomipramine associated with an acute increase in its plasma concentrations", PSY CLIN N, 54(6), 2000, pp. 669-672

Abstract

The aim of this paper is to describe two cases of clomipramine-induced delirium. One 61-year-old and one 67-year-old female depressive patients became delirious after beginning intravenous clomipramine injections in additionto their oral clomipramine administrations. Their plasma levels of both clomipramine and its metabolite, desmethylclomipramine, were acutely increased about twofold during delirium. The intravenous clomipramine administrations were discontinued. Their delirious state was gradually improved after stopping the intravenous clomipramine administrations. These findings suggestthat acute increases of plasma levels of clomipramine and desmethylclomipramine after intravenous clomipramine injections might be related to the appearance of the delirious episodes.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/01/20 alle ore 10:23:59